# SDR 95ZZZX1726

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Mech
- Part number: AE7271025100
- Condition: Unlatched
- Location: Main Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON IN-FLIGHT; UNSCHEDULED LANDING MADE IN MEMPHIS.  NR 4 MCD PIN BACKED OUT SLIGHTLY TO WHERE SWITCH WAS NOT ENGAGED.  PERFORMED OPERATIONAL CHECK OF MAIN CARGO DOOR SIX TIMES; COULD NOT DUPLICATE PROBLEM.  ALSO, CLOSED DOOR AND PRESSURIZED AIRCRAFT; OPS/SYS CHECKED NORMAL.
